Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representation theory for division algebras over local fields (tamely ramified case)


Author: Roger Howe
Journal: Bull. Amer. Math. Soc. 77 (1971), 1063-1066
MSC (1970): Primary 22D10, 22E50
DOI: https://doi.org/10.1090/S0002-9904-1971-12867-7
MathSciNet review: 0286939
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Howe, Kirillov theory for compact P-adic groups (in preparation).
  • 2. H. Jacquet and R. P. Langlands, Automorphic forms on Gl, Lecture Notes in Math., no. 114, Springer-Verlag, Berlin and New York, 1970. MR 401654
  • 3. A. Weil, Basic number theory, Die Grundlehren der math. Wissenschaften, Band 144, Springer-Verlag, Berlin and New York, 1967. MR 38 #3244. MR 234930
  • 4. T. Shintani, On certain square-integrable irreducible unitary representations of some p-adic linear groups, J. Math. Soc. Japan 20 (1968), 522-565. MR 233931

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D10, 22E50

Retrieve articles in all journals with MSC (1970): 22D10, 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12867-7

American Mathematical Society